About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 406350, 8 pages
http://dx.doi.org/10.1155/2013/406350
Research Article

Nodal Solutions of the p-Laplacian with Sign-Changing Weight

1Department of Mathematics, Northwest Normal University, Lanzhou 730070, China
2Department of Mathematics, Qinghai University for Nationalities, Xining 810007, China

Received 27 July 2013; Accepted 16 October 2013

Academic Editor: Paul Eloe

Copyright © 2013 Ruyun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are concerned with determining values of , for which there exist nodal solutions of the boundary value problem , where is a sign-changing function, with . The proof of our main results is based upon global bifurcation techniques.